Program Offroad Finnmark 2019 English

NB! Currently program changes may come.

Friday 26th of July 2019

19.00 – 19.45 
Registration DNB OF150 (Scandic Secretariat)

20.00
Rider meeting DNB OF150 and COOP Finnmark OFUngdom, compulsory for juniors (Scandic)

Saturday 27th of July 2019

10:00 (the event starts 1 hour before start)
Opening ceremony, Start DNB OF150 solo, junior and COOP Finnmark OFUngdom

11.00 
Passage of first checkpoint in Alta city center, finish COOP Finnmark OFUngdom

From 17.30
First finish DNB OF150

Sunday 28th of July 2019

10.00
Breakfast banquet with prize ceremony, DNB OF150 and COOP Finnmark OFUngdom (Scandic)

Monday 29th of July 2019

15:00
Registration Ishavskraft OF700 Ladies, mix and tour men
Location: Secretariat Scandic

15.30
Riders meeting Ishavskraft OF700 All classes
Location: Conference hall Scandic

21.00 (the event starts 1 hour before start)
Race start Ishavskraft OF700 Ladies, mix, lucky men
Location: Alta city center

22.00
Passage of checkpoint Alta city center

Tuesday 30th July 2019

09.00 (the event starts 1 hour before start)
Race start Ishavskraft OF700 Men elite
Location: Alta city center

10.00
Passage of checkpoint Alta city center

Wednesday 31th of July 2019

17.00
Race for for kids

18:00
Registration Smart Dok OF300 (Scandic Secretariat)

19.00
Rider meeting SmartDok OF300 (Scandic)

Thursday 2nd of August 2019

18.00 (the event starts 1 hour before start)
Race start SmartDokt OF300

20.00
Passage of checkpoint Alta city center

Friday 2nd of August 2019

Aproxemately 10:00
Arrival winner of Ishavskraft OF700

Aproxemately 13.00
Arrival winner team SmartDok OF300

Saturday 3th of August 2019

10:00
iFinnmark OF20 – Family

19.00
Main banquet – prize ceremony SmartDok OF300 and Ishavskraft OF700

POST ON FACEBOOK